# SDR REXA2013123000052

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,749 hours, 19,610 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS LIFE VEST BAG TORN.  REMOVED AND REPLACED LIFE VEST IAW AMM 25-61-03.
